Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Lattice-isotopic arrangements are topologically isomorphic


Author: Richard Randell
Journal: Proc. Amer. Math. Soc. 107 (1989), 555-559
MSC: Primary 57Q37; Secondary 32C40
MathSciNet review: 984812
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that arrangements which are connected through a smooth family with constant intersection lattice have the same topology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q37, 32C40

Retrieve articles in all journals with MSC: 57Q37, 32C40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0984812-7
PII: S 0002-9939(1989)0984812-7
Article copyright: © Copyright 1989 American Mathematical Society